NEW Online Only Offers, save up to 50% – Sign in, shop now and earn cashback!
187886

Grand-Pa

Paracetamol Tablets 10 Tablets

Grand-Pa Paracetamol 10 Tablets help with mild to moderate pains, such as headache, toothache and pain and fever associated with colds and flu. Each tablet contains 500 mg paracetamol.

R 1595
Quantity
Add to favourites
Pack Size
 
Clicks - click & collect
click & collect

Collect your order in-store R15 or FREE for orders over R150

Clicks - Standard delivery
Standard delivery

Door-to-door courier countrywide R50 or FREE for orders over R450


Description:
Grand-Pa Paracetamol 10 Tablets

Detailed Description:
Each tablet contains: paracetamol 500 mg, sodium bicarbonate 630 mg; sodium content 173 mg per tablet.Preserved with: sorbate 0.05% m/m.Contains paracetamol - read package insert.Grand-Pa paracetamol tablets is indicated for the symptomatic relief of mild to moderate pain and fever, such as headache, toothache and pain and fever associated with colds and flu.GlaxoSmithKline South Africa (Pty) Ltd.For any product safety issues contact GSK on +27 11 7456000.Scheduling status:S0.Proprietary name and dosage form:Grand-Pa® paracetamol tablets (tablet).Composition: each tablet contains:Paracetamol - 500 mg.Sodium bicarbonate - 630 mg.Preserved with potassium sorbate - 0.05 % m/m.Sodium content: 173 mg per tablet.Sugar free.Pharmacological classification:A 2.7 Antipyretics or antipyretic and anti-inflammatory analgesics.Pharmacological action:Pharmacodynamic properties:Paracetamol has analgesic and antipyretic actions based on the inhibition of prostaglandin biosynthesis. It has no other significant pharmacodynamic properties. Sodium bicarbonate has no known analgesic activity.The onset of pain relief for Grand-Pa paracetamol tablets is not significantly different in the fasted and fed states.Pharmacokinetic properties:Following oral administration, paracetamol is well absorbed, with peak plasma concentrations obtained after 0.5 to 1 hour. The plasma half-life is about 2 hours. Plasma protein binding is variable.Paracetamol is metabolised in the liver primarily by conjugation with glucuronic acid (about 60%), sulphuric acid (about 35%) and cysteine (about 3%). Paracetamol is renally excreted primarily as conjugated metabolites.Mean maximum plasma paracetamol concentrations were reached at 25-45 minutes. Sodium bicarbonate increases tablet dissolution in the stomach and increases the rate of gastric emptying. Paracetamol is principally absorbed in the small intestine.The sodium bicarbonate does not affect the extent of the absorption of paracetamol.Indications:Grand-Pa paracetamol tablets are indicated for the symptomatic relief of mild to moderate pain and fever, such as headache, toothache and pain and fever associated with colds and flu.Identification:White, film-coated capsule-shaped tablets with flat edges, debossed with the letter 'P'.Presentation:Clear blister strips (PVC/aluminium) with 10 film-coated tablets per strip, packaged into cartons containing 10 or 20 tablets.Name and business address of the holder of the certificate of registration:GlaxoSmithKline South Africa (Pty) Ltd, 39 Hawkins Avenue Epping Industria 1 7460.What Grand-Pa paracetamol tablets contains:Each tablet contains 500 mg paracetamol.What Grand-Pa paracetamol tablets is used for:Grand-Pa paracetamol tablets is recommended for the symptomatic relief of mild to moderate pain and fever such as headache, toothache and pain associated with colds and flu.

Pack size:
10 tablets

Quantity in pack:
10

Marketing description:
New.Grand-Pa®.10 tablets.Paracetamol tablets.For the relief of mild to moderate pain and fever.

Brand:
Grand-Pa

Package type:
Box

See more See less

Usage instructions:
Adult dosage (including the elderly): take 500mg to 1000 mg (one to two tablets) every 4 to 6 hours as required. Minimum dosing interval: 4 hours, maximum daily dose: 4000 mg.Dosage and directions for use:Do not exceed the recommended dose.For oral administration:Patient information leaflet:Read this leaflet carefully because it contains important information for you.Keep this leaflet. You may need to read it again.If you have further questions, please ask your doctor or your pharmacists.If any of the side effects get serious, or if you notice any side effects not listed in this leaflet, please tell your doctor or pharmacist.How to take Grand-Pa paracetamol:Do not exceed the stated dose.Do not take with any other product containing paracetamol.Do not take more than four doses in any 24 hour period.Do not take more frequently than every 4 hours.Adults (including the elderly) and children aged 12 years and over:One to two tablets every 4 to 6 hours as required.Do not take more than 8 tablets per 24 hours.

See more See less

Ingredients:
The Other Ingredients are:Maize Starch, Povidone (K-25), Potassium Sorbate, Pregelatinised Starch, Sodium Bicarbonate, Microcrystalline Cellulose, Magnesium Stearate, Hydroxypropylmethyl Cellulose 2910 (3cP), Hydroxypropylmethyl Cellulose 2910 (6cP), Titanium Dioxide (C.I. No. 77891), Polydextrose, Glycerol Triacetate (Triacetin), Hydroxypropylmethyl Cellulose 2910 (50cP), Polyethylene Glycol 8000, Carnauba Wax.

See more See less

Reviews

from 0 reviews Write a review

Related popular products

Cardiocare 100mg 30 Tablets
Disprin
Cardiocare 100mg 30 Tablets
R 5149
Extra Strength 500mg 16 Tablets
Disprin
Extra Strength 500mg 16 Tablets
R 2895
Headache Powders 12 Powders
Grand-Pa
Headache Powders 12 Powders
R 2595
5.0
Paracetamol 500mg 20 Capsules
Panado
Paracetamol 500mg 20 Capsules
R 3295
5.0
Paracetamol 500mg 24 Tablets
Panado
Paracetamol 500mg 24 Tablets
R1799
5.0
SAVE 20% on selected Panado products